# SDR QXEA9500067

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 2955D5240211
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 103 hours
- Component: Dorner, 1A716E100004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMBER ONE ENGINE INLET DE-ICE BOOT P/N 295-5D5240-211 FOUND DEBONDED AT LEFT HAND FORWARD SIDE OF BOOT.  DEBOND WAS APPROX 12 SQ IN IN SIZE.  REPLACED INLET ASSY I/A/W MAINT MANUAL.  AIRCRAFT RETURNED TO SERVICE.
